# SDR DL757050642

- Difficulty date: October 22, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 46,068 hours, 21,191 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRIEF ELECTRICAL BURNING SMELL NOTED BY FLT ATTENDANT AND PASSENGERS APPROX ROWS 28-32.  DURING FLIGHT SMELL DISSIPATED THEN RETURNED ON DESCENT.  MTC IN SJO OPENED AND CHECKED ALL PSU FROM ROW 20-39, FOUND NORMAL CONDITIONS.  OPERATED BOTH A/C PACKS AND RECIRCULATION FANS WITH DOORS CLOSED FOR ONE HOUR, NO SMELL DETECTED.  RAN BOTH ENGINES AND OPERATED ALL CABIN ELECTRICAL SYSTEMS COULD NOT DUPLICATE SMELL.
